# SDR ASOA05475

- Difficulty date: May 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BC50393106
- Condition: Cracked
- Location: Exit Light
- Component: Emergency Light, Bruce
- Component part number: BR9279013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT LIGHT COVER JUST FORWARD OF THE RT EMERGENCY EXIT WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT COVER JUST FORWARD OF THE RT EMERGENCY EXIT.  OPERATIONAL CHECKS GOOD.  (K)
